Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 5:55 PM EDT for White County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 5:55 PM EDT (21:55 UTC)
- Expired
- Jul 17, 2013, 6:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County White County, GA
The radar
The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:23 PM EDT | HAIL 1 | Cleveland, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS52 KFFC 172155
SVRFFC
GAC311-172245-
/O.NEW.KFFC.SV.W.0229.130717T2155Z-130717T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HELEN...
MOVING SOUTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3471 8364 3465 8365 3463 8363 3458 8363
3456 8361 3452 8363 3450 8366 3450 8377
3452 8378 3450 8384 3453 8383 3456 8387
3471 8385 3475 8377
TIME...MOT...LOC 2156Z 030DEG 10KT 3465 8369
$$1 follow-up statement
953
WWUS52 KFFC 172220
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT WED JUL 17 2013
GAC311-172245-
/O.CON.KFFC.SV.W.0229.000000T0000Z-130717T2245Z/
WHITE GA-
620 PM EDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WHITE COUNTY...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CLEVELAND...AND MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3471 8364 3465 8365 3463 8363 3458 8363
3456 8361 3452 8363 3450 8366 3450 8377
3452 8378 3450 8384 3453 8383 3456 8387
3471 8385 3475 8377
TIME...MOT...LOC 2220Z 018DEG 9KT 3455 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:37 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 17, 3:37 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 18Z UPDATE... SOME FEW TO SCT CLOUDS FORMING ACROSS THE AREA THIS AFTERNOON. CLOUDS MAINLY IN THE 4000-6000FT RANGE AND NOT EXPECTING THINGS TO GO BKN OR OVC. SHRA/TSRA HAVE BEGUN POPPING UP AND SHOULD SEE MORE COVERAGE OVER THE NEXT FEW HOURS. THESE SHOWER AND THUNDERSTORMS SHOULD STA OUT OF THE TAF SITES TILL 21Z. THIS CONVECTIVE ACTIVITY IS DIURNALLY DRIVEN SO SHOULD SEE SHRA/TSRA DIMINISH BY 02-04Z. WINDS ARE TURNING TO THE EAST AND SHOULD STAY THERE THROUGH THE TAF PERIOD. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 17, 4:51 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUL 17 2013
GAZ006-008-015-172130-
451 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN UNION...LUMPKIN AND FANNIN COUNTIES UNTIL 530 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOOCH MOUNTAIN SHELTER...MOVING SOUTHWEST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
UNION...LUMPKIN AND FANNIN COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PORTER SPRINGS...GOOCH
MOUNTAIN SHELTER...SUCHES...GADDISTOWN...HAWK MOUNTAIN SHELTER...CAMP
MERRILL...NIMBLEWILL AND STOVER CREEK SHELTER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3463 8388 3449 8413 3461 8420 3463 8419
3465 8422 3473 8427 3474 8426 3477 8401
TIME...MOT...LOC 2051Z 058DEG 7KT 3465 8406Special weather statement, Jul 17, 4:51 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUL 17 2013
GAZ005-007-172115-
451 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT MOUNTAIN STATE PARK...MOVING WEST AND
SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MURRAY AND NORTH GILMER COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE EAST ELLIJAY...ELLIJAY...
MOUNTAINTOWN...CONASAUGA LAKE...CRANDALL...TAILS CREEK...NORTH
GEORGIA SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...CHATSWORTH
AND ETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3485 8462 3485 8447 3468 8444 3465 8492
3467 8493 3468 8493 3466 8490 3472 8491
3470 8489 3472 8485 3473 8487 3473 8486
3479 8487 3480 8484 3481 8486 3486 8484
3488 8462
TIME...MOT...LOC 2050Z 057DEG 3KT 3478 8466Local storm report, Jul 17, 4:58 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN 5 NE WALESKA 34.37N 84.49W
07/17/2013 M3.00 INCH CHEROKEE GA EMERGENCY MNGR
THE CHEROKEE EMERGENCY MANAGER REPORTED 3 INCHES OF RAIN
IN 90 MINUTES NEAR SHARP TOP.
&&
KFRANTZSpecial weather statement, Jul 17, 5:06 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT WED JUL 17 2013
GAZ038-172130-
506 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN OGLETHORPE COUNTY UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OGLETHORPE COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDY CROSS...POINT PETER...VESTA...LEXINGTON...
HUTCHINGS...CRAWFORD AND ARNOLDSVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3386 8292 3373 8307 3389 8324 3390 8325
3403 8303 3403 8301 3399 8296 3392 8288
3391 8288
TIME...MOT...LOC 2104Z 050DEG 5KT 3391 8303Special weather statement, Jul 17, 5:08 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT WED JUL 17 2013
GAZ023-172145-
508 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL COUNTY UNTIL 545 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAINESVILLE...AND MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING... HEAVY RAIN AND WIND GUSTS TO 40 MPH AS
IT MOVES ACROSS HALL COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CANDLER...GAINESVILLE...CHESTNUT
MOUNTAIN... AQUALAND PARK...LAKE LANIER ISLANDS...OAKWOOD AND
FLOWERY BRANCH.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3442 8381 3425 8366 3410 8386 3416 8406
3417 8406 3419 8405 3419 8399 3422 8396
3427 8395 3428 8393 3430 8393 3435 8398
3437 8397
TIME...MOT...LOC 2107Z 067DEG 5KT 3432 8385Local storm report, Jul 17, 5:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 3 WNW FAIRBURN 33.58N 84.63W
07/17/2013 E1.75 INCH FULTON GA PUBLIC
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:41 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Jul 17, 3:29 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Jul 17, 3:40 PM EDT | Special Weather Statement | FFC | Coweta | 50 min |
| Jul 17, 3:42 PM EDT | Flash Flood Warning | FFC | Cherokee, Pickens | 6 hr |
| Jul 17, 4:02 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Jul 17, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 41 min |
| Jul 17, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 49 min |
| Jul 17, 4:27 PM EDT | Flash Flood Warning | FFC | Coweta, Fulton | 6 hr |
| Jul 17, 4:30 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 17, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 49 min |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 43 min |
| Jul 17, 4:51 PM EDT | Special Weather Statement | FFC | Lumpkin | 39 min |
| Jul 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union | 53 min |
| Jul 17, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 50 min |
| Jul 17, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 44 min |
| Jul 17, 5:06 PM EDT | Special Weather Statement | FFC | Oglethorpe | 24 min |
| Jul 17, 5:08 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
| Jul 17, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 45 min |
| Jul 17, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 51 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 50 min |
| Jul 17, 5:58 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 17, 6:12 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jul 17, 6:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 45 min |
| Jul 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 43 min |
| Jul 17, 6:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 32 min |
| Jul 17, 6:45 PM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Jul 17, 6:49 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jul 17, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 48 min |
| Jul 17, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 46 min |
| Jul 17, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 27 min |
| Jul 17, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 44 min |
| Jul 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 45 min |
| Jul 17, 7:41 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jul 17, 7:55 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson | 35 min |
| Jul 17, 7:57 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.